# SDR UPS06448659

- Difficulty date: October 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078305
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING UPPER L/E PANEL SUPPORT RIB FOUND CRACKED AT WS 1230 JUST BEHIND NR 5 VC FLAP O/B DRIVE I/B.  CRACKED LENGTH 1/4 INCH.  LT WING UPPER L/E PANEL SUPPORT RIB AT WS 1230 JUST BEHIND NR 5 VC FLAP O/B DRIVE I/B AREA REPAIRED AS PER HX RS R57-41-35666 DETAIL VISUAL INSPECTION THE AFFECTED AREA AT C-CHECK INTERVALS, NOT TO EXCEED 18 MONTHS PER HX RS R57-41-35666 IS REQUIRED AND AS PER UPS EO B747-5740-25561-A.
